# SDR N6WA20101104

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 5,724 hours, 4,001 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT MASTER WARNING.  PERFORMED ANTI-ICE DUCT WARNING FIM TASK NO FAULTS NOTED AT THIS TIME IAW FIM 30-11-00.
